MathSciNet Relay Station
MathSciNet bibliographic data
MR516048 28D99 (54H20)
Veech, William A. Interval exchange transformations. J. Analyse Math. 33 (1978), 222–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement